|Atripla and blood clots
Mar 5, 2014
I've been on atripla for 6 months and and two weeks ago I had DVT break loose from my left leg and ended in my right lung, is this a common side effect with this HIV med? thank you
| Response from Dr. Henry
Deep vein thrombosis is not a common side effect of Atripla. Risk for blood clots may be higher in HIV+ persons and in other situations (i.e on birth control bills, long periods of inactivity such as long car or plane rides). Recommend discussing with your HIV and/or primary care provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.